MathSciNet Relay Station
MathSciNet bibliographic data
MR2093085 54G20 (03E65 52A35 54C30)
Bukovský, Lev; Ciesielski, Krzysztof Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005), no. 2, 605–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement